Logo Logo

Publications by Proske, Frank

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 2.

Journal article

Bauer, Martin; Meyer-Brandis, Thilo; Proske, Frank (2018): Strong solutions of mean-field stochastic differential equations with irregular drift. In: Electronic Journal of Probability, Vol. 23, 132

Banos, David R.; Duedahl, Sindre; Meyer-Brandis, Thilo; Proske, Frank (2018): Construction of Malliavin differentiable strong solutions of SDEs under an integrability condition on the drift without the Yamada-Watanabe principle. In: Annales De L Institut Henri Poincare-Probabilites et Statistiques, Vol. 54, No. 3: pp. 1464-1491

This list was generated on Mon Aug 15 23:39:10 2022 CEST.